# SDR SWAA2022053197663

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 BTW RBL 39 TO RBL 44 AND WL 208.1 AFT GALLEY AREA 2022-207216 / [01] TOOL USED PN:35DL; SN:091419910; DUE DATE:26-JAN-23.;[02] ET TOOL USED: PN: PHASEC 3D; SN: 587435 /03; DUE DATE: 22 -DEC -22;[03] REPAIRED FLOOR BEAM 986.5 BTW RBL 30.00 TO RBL 50.00 AND AT WL 208.1 AFT GALLEY AREA IAW EA 22-153-01411-WIP1 BARCODE (TTG8Q00CEYZ4) AND EA 22-153-01411 BARCODE (TTG8Q00CL5RG) SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FLOOR BEAM 986.5 BTW RBL 30.00 TO RBL 50.00 AND AT WL 208.1 AFT GALLEY AREA IAW EA 22-153-01411-WIP1 BARCODE (TTG8Q00CEYZ4) AND EA 22-153-01411 BARCODE (TTG8Q00CL5RG) RII. SEE INDIVIDUAL SIGN OFF BELOW.
